# SDR CA070918001

- Difficulty date: September 14, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 15,353 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Circuit Board
- Part number: 476284
- Condition: Shorted
- Location: Fuel Collector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A SHORT ON THE NR 2 ENGINE FUEL COLLECTOR DRAIN PUMP CIRCUIT (TC NR 20070918001)
